Quick search
Go!

A GENERAL FIXED POINT THEOREM FOR OCCASIONALLY WEAKLY COMPATIBLE HYBRID PAIRS IN QUASI - METRIC SPACES AND APPLICA-TIONS


VALERIU POPA AND ALINA-MIHAELA PATRICIU
1. Department of Mathematics and Informatics, Faculty of Sciences, “Vasile
Alecsandri” University of Bacău, Calea Mărăşeşti 157, Bacău 600115,
ROMANIA, e-mail: vpopa@ub.ro
2. Department of Mathematics and Informatics, Faculty of Sciences, “Vasile
Alecsandri” University of Bacău, Calea Mărăşeşti 157, Bacău 600115,
ROMANIA, e-mail: alina.patriciu@ub.ro

Issue:

SSRSMI, Number 2, Volume XXII

Section:

Volume 22, Number 2

Abstract:

In this paper a general fixed point theorem for two pairs of occasionally weakly compatible hybrid pairs in quasi - metric spaces is proved. As an application we reduce the study of fixed points for occasionally weakly compatible pairs in G - metric spaces to the study of occasionally weakly compatible pairs in quasi - metric spaces.

Keywords:

Quasi - metric space, occasionally weakly compatible hybrid pair, fixed point, G - metric space.

Code [ID]:

SSRSMI20120222V22S01A0010 [0003803]

Full paper:

Download pdf


Copyright (c) 1995-2007 University of Bacu